# SDR ASOA201102195

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SKIN CORRODED UNDER SCUFF PLATE AFT SECTION.   REMOVED CORROSION IAW SRM 51-21-06, STEP 3B,  RESTORED FINISH IAW SRM 51-25-01.  MINOR REPAIR.
